Exponential scale mixture of matrix variate cauchy distribution

Amadou Sarr, Arjun K. Gupta

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we introduce a new subclass of matrix variate elliptically contoured distributions that are obtained as a scale mixture of matrix variate Cauchy distribution and exponential distribution. We investigate its properties, such as stochastic representation and characteristic function. Unlike Cauchy distribution, it is shown that the generating variate of the new distribution possesses finite moments. The distributions of the unbiased estimators of μ and Σ are derived. Furthermore, an identity involving a special function with a matrix argument is also obtained.

Original languageEnglish
Pages (from-to)1483-1494
Number of pages12
JournalProceedings of the American Mathematical Society
Volume139
Issue number4
DOIs
Publication statusPublished - Apr 2011

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Exponential scale mixture of matrix variate cauchy distribution'. Together they form a unique fingerprint.

  • Cite this